# SDR SWIA2019122747222

- Difficulty date: November 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOUBLER FROM PREVIOUS REPAIR TO THE STGR3L ATTACH POINT AT THE FS280.00 BULKHEAD IS CRACKED.  REMOVED AND REPLACED THE  ATTACH ANGLE IAW SRM, AND DWG ALL CHECKS OKAY.
